著書・論文

著書:

竹村 彰通, 日比 孝之, 原 尚幸, 東谷 章弘, 清 智也, 『グレブナー道場』著者一同. (2015).
グレブナー教室,
共立出版.
(第6章の執筆を担当)
[出版社サイト]

ポール・スウィーティング 著,
松山直樹 訳代表, 乾孝治, 菅野正泰, 清智也, 田中周二, 南美穂子 訳. (2014).
フィナンシャルERM : 金融・保険の統合的リスク管理,
朝倉書店.
(第9, 11, 13章の訳を担当)
[出版社サイト]

Kashimura, T., Sei, T., Takemura, A. and Tanaka, K. (2012).
Cones of elementary imsets and supermodular functions: a review and some new results,
in Harmony of Groebner Bases and the Modern Industrial Society, (Takayuki Hibi, editor), World Scientific, pp.117--152.
 (doi:10.1142/9789814383462_0008)
[publisher's site] [preprint]

発表論文:

[18] 
Kume, A. and Sei, T. (2017).
On the exact maximum likelihood inference of Fisher-Bingham distributions using an adjusted holonomic gradient method,
Statistics and Computing, published online.
(doi:10.1007/s11222-017-9765-3)

[17] 
Sei, T. (2016).
An objective general index for multivariate ordered data,
Journal of Multivariate Analysis, 147, 247--264.
(doi:10.1016/j.jmva.2016.02.005)
[journal site] [preprint]

[16] 
Tanaka, K., Studený, M., Takemura, A., and Sei, T. (2015).
A linear-algebraic tool for conditional independence inference,
Journal of Algebraic Statistics, 6 (2), 150--167.
(doi:10.18409/jas.v6i2.46)
[journal site]

[15] 
Sei, T. and Kume, A. (2015).
Calculating the normalising constant of the Bingham distribution on the sphere using the holonomic gradient method,
Statistics and Computing, 25 (2), 321--332.
(doi:10.1007/s11222-013-9434-0)
[journal site] [preprint]

[14] 
Sei, T. (2014).
Infinitely imbalanced binomial regression and deformed exponential families,
Journal of Statistical Planning and Inference, 149, 116--124.
(doi:10.1016/j.jspi.2014.01.002)
[journal site] [preprint]

[13] 
Sei, T. (2013).
A Jacobian inequality for gradient maps on the sphere and its application to directional statistics,
Communications in Statistics - Theory and Methods, 42 (14), 2525--2542.
 (doi:10.1080/03610926.2011.563017)
[journal site] [preprint]

[12] 
Sei, T., Shibata, H., Takemura, A., Ohara, K. and Takayama, N. (2013).
Properties and applications of Fisher distribution on the rotation group,
Journal of Multivariate Analysis, 116, 440--455.
 (doi:10.1016/j.jmva.2013.01.010)
[journal site] [preprint]

[11] 
Rueschendorf, L. and Sei, T. (2012).
On optimal stationary couplings between stationary processes,
Electronic Journal of Probability, 17 (17), 1--20.
 (doi:10.1214/EJP.v17-1797)
[journal site] [preprint]

[10] 
Hara, H., Sei, T. and Takemura, A. (2012).
Hierarchical subspace models for contingency tables,
Journal of Multivariate Analysis, 103 (1), 19--34.
 (doi:10.1016/j.jmva.2011.06.003)
[journal site] [preprint]

[9] 
Nakayama H., Nishiyama K., Noro M., Ohara K., Sei, T., Takayama, N. and Takemura A. (2011).
Holonomic gradient descent and its application to the Fisher–Bingham integral,
Advances in Applied Mathematics, 47 (3), 639--658.
 (doi:10.1016/j.aam.2011.03.001)
[journal site] [preprint]

[8] 
Sei, T. (2011).
Gradient modeling for multivariate quantitative data,
Annals of the Institute of Statistical Mathematics, 63 (4), 675-688.
 (doi:10.1007/s10463-009-0261-1)
[journal site] [preprint]

[7] 
Kashimura, T., Sei, T., Takemura, A. and Tanaka, K. (2011)
Properties of semi-elementary imsets as sums of elementary imsets,
Journal of Algebraic Statistics, 2 (1), 14--35.
[journal site] [preprint]

[6] 
Sei, T. (2011).
A structural model on a hypercube represented by optimal transport,
Statistica Sinica, 21 (3), 1291-1314.
 (doi:10.5705/ss.2009.022)
[journal site] [preprint]

[5] 
Sei, T. (2011).
Efron's curvature of the structural gradient model,
Journal of the Japan Statistical Society, 41 (1), 51--66.
[journal site] [preprint]

[4] 
Sei, T., Aoki, S. and Takemura, A. (2009).
Perturbation method for determining the group of invariance of hierarchical models,
Advances in Applied Mathematics, 43 (4), 375--389.
 (doi:10.1016/j.aam.2009.02.005)
[journal site] [preprint]

[3] 
Sei, T. and Komaki, F. (2008).
Information geometry of small diffusions,
Statistical Inference for Stochastic Processes, 11 (2), 123--141.
 (doi:10.1007/s11203-007-9011-2)
[journal site]

[2] 
Sei, T. and Komaki, F. (2007).
Bayesian prediction and model selection for locally asymptotically mixed normal models,
Journal of Statistical Planning and Inference, 137 (7), pp. 2523--2534.
 (doi:10.1016/j.jspi.2006.10.002)
[journal site] [preprint]

[1] 
Sei, T. (2007).
Local asymptotic mixed normality of transformed Gaussian models for random fields,
Stochastic Processes and their Applications, 117 (3), pp. 375--398.
 (doi:10.1016/j.spa.2006.08.007)
[journal site]

学位論文:

Sei, T. (2005). Asymptotic properties of estimators and information criteria for random fields
(確率場に対する推定量および情報量規準の漸近的性質),
Ph. D. thesis, Graduate School of Information Science and Technology, the University of Tokyo, Japan.
phd-sei.pdf

紀要:

Sei, T. (2017).
Coordinate-wise transformation of probability distributions to achieve a Stein-type identity,
Technical Report METR2017-04, Department of Mathematical Engineering and Information Physics, The University of Tokyo.
http://www.keisu.t.u-tokyo.ac.jp/research/techrep/data/2017/METR17-04.pdf

Sei, T. (2006).
Parametric modeling based on the gradient maps of convex functions,
Technical Report METR2006-51, Department of Mathematical Engineering and Information Physics, The University of Tokyo.
http://www.keisu.t.u-tokyo.ac.jp/research/techrep/data/2006/METR06-51.pdf
[Published in Annals of the Institute of Statistical Mathematics
with title changed to Gradient modeling for multivariate quantitative data.]